# SDR IPXA2025021411890

- Difficulty date: February 6, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: A57242009200
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: Z500-STR-L/WING UNDER KRUEGER L/E PANEL AFT AREA HAS SEVERAL NICKS (9EA MARKED IN RED). DOT 34-022. REMOVED FLANGE (LANDING) FROM LH WING KRUEGER WITH SEVERAL NICKS 9(EA) AND REPLACED WITH A NEW ONE P/N A5724200920000, BATCH 0004365682 USING FASTENERS P/N MS20426AD5-7, BATCH 0004358075 IAW A300-600 SRM 51-40-21, INSTALLED WITH SEALING P/N 04-001-0114, BATCH 0004321407 IAW A300-600 SRM 51-76-10. REVIEWED
